# SDR EISA95336

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT AERO CORP IN LAKE CITY, FL, NR 2 ENGINE PYLON HAS CORROSION BULGING ON RIGHT SIDE AT LOWER EDGE OF SKIN UPPER SURFACE.  REMOVED FASTENERS IAW SRM 51-30-2.  CLEANED CORROSION IAW SRM 51-10-6 (AT APPROXIMATELY STATION 1352 ONLY).  OK TO ALODINE AND PRIME AND INSTALL FASTENERS.  INSTALL FASTENERS AT STATION 1352 IAW SRM 51-30-2 SEALED AREA IAW 51-20-4 AND 8-29-95.  REMOVED GUTTER TO F.O.M. IAW SRM 51-30-2.  REINSTALLED GUTTER IAW SRM 51-30-2, FAB FILLER AND DOUBLER FROM 2024-T3.  (M)
